# SDR DALA13061910920

- Difficulty date: November 13, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 66,901 hours, 50,822 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Migrated
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTLE BOLT BUSHING AT GEAR FITTING MIGRATED.  REMOVED BUSHINGS IAW CMM 57-40-02. MANUFACTURED, HEAT TREATED, CLEANED, INSPECTED, AND CAD PLATED PER PRI 520700-14AD, DWG 2937332. ALL STEPS COMPLETED FOR PRI 520700-14AD REV. 2.
